Advertisement

Periodica Mathematica Hungarica

, Volume 10, Issue 4, pp 231–236 | Cite as

On periodic solutions of a neutral type equation

  • M. At. Arolska
  • D. D. Baînov
Article

Summary

The paper presents sufficient conditions for the existence and uniqueness of the periodic solution of a nonlinear equation of neutral type with a constant deviation.

AMS (MOS) subject classification (1970)

Primary 34K05 

Key words and phrases

Periodic solutions neutral type equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Halanay (Halanaî), Periodičeskie rešenija lineînyh sistem s zapazdyvaniem (Periodic solutions of linear systems with retardation),Rev. Math. Pures Appl. 6 (1961), 141–158.MR 26 # 6517Google Scholar
  2. [2]
    Z. Mikołajska, Une remarque sur la méthode des approximations successives dans la recherche des solutions périodiques des équations différentielles à paramètre retardé,Ann. Polon. Math. 24 (1970), 55–64.MR 42 # 3382Google Scholar
  3. [3]
    S. B. Norkin, O periodičeskih rešenijah lineînogo odnorodnogo differencial'nogo uravnenija vtorogo porjadka s zapazdyvaiuščim argumentom (On periodic solutions of a linear homogeneous differential equation of second order with retarded argument),Mat. Sb.,45 (1958), 71–104.MR 20 # 4691.Google Scholar
  4. [4]
    A. M. Rodionov, Periodičeskie rešenija nelineînyh differencial'nyh uravneniî s zapazdyvaniem (Periodic solutions of nonlinear differential equations with time lag),Trudy Sem. Teor. Differencial. Uravneniî s Otklon. Argumentom 2 (1963), 200–207.MR 34 # 4611Google Scholar

Copyright information

© Akadémiai Kiadó 1979

Authors and Affiliations

  • M. At. Arolska
    • 1
  • D. D. Baînov
    • 1
  1. 1.Sofia 4Bulgaria

Personalised recommendations